Skip to content
confide compass
Urgent help

Explore Confide

Support in your language

In other languages.

We don’t translate emergency instructions ourselves. Getting “roll them onto their side” slightly wrong in a language we can’t read is the kind of mistake that kills someone, so these are made and checked by people who can.

Translate the whole site

Choose a language for Confide’s public pages.

Choosing a translated language loads Google Translate and shares visible page text, including conversation text, with Google. The translation may contain errors. For overdose response steps, use the reviewed resources below whenever possible.

Naloxone instructions

From CA Bridge, a California Department of Health Care Services program. These four are Santa Clara County’s threshold languages, meaning the county is required to provide services in them.

  • EspañolSpanishHow to use naloxone to reverse an overdose · CA Bridge (PDF)
  • Tiếng ViệtVietnameseHow to use naloxone to reverse an overdose · CA Bridge (PDF)
  • 繁體中文Chinese (Traditional)How to use naloxone to reverse an overdose · CA Bridge (PDF)
  • TagalogTagalogHow to use naloxone to reverse an overdose · CA Bridge (PDF)

Twelve more languages

The National Library of Medicine publishes giving naloxone nasal spray for opioid overdose in:

العربية (Arabic) · 简体中文 (Chinese, Simplified) · 繁體中文 (Chinese, Traditional) · Français (French) · हिन्दी (Hindi) · 日本語 (Japanese) · 한국어 (Korean) · नेपाली (Nepali) · Русский (Russian) · Soomaali (Somali) · Español (Spanish) · Tiếng Việt (Vietnamese)

Open MedlinePlus

MedlinePlus, U.S. National Library of Medicine

On the phone

988 has Spanish-language counselors and interpretation in other languages. Poison Control uses interpreters too. You can say the language you need at the start of the call.